# SDR GTIA20130909959

- Difficulty date: September 9, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 26,822 hours, 12,909 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Condition: Low Pressure
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR OPENING INDICATE CHECK SLIDE PRESSURE AMBER RIGHT OVERWING EXIT.  R & R RIGHT OVERWING ESCAPE SLIDE RESERVOIR IAW TSM AND AMM.  OPS CK GOOD.
